A Limit Case of the Hörmander Multiplier Theorem.
Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 151-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hörmander multiplier criterion, Hardy-space, Lorentz-space, Calderón- Zygmund-theory, maximal-functions
@article{MOMA_1988__105_2_178370,
author = {Andreas Seeger},
title = {A {Limit} {Case} of the {H\"ormander} {Multiplier} {Theorem.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {151--160},
year = {1988},
volume = {105},
number = {2},
zbl = {0639.42012},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178370/}
}
Andreas Seeger. A Limit Case of the Hörmander Multiplier Theorem.. Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 151-160. http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178370/